# SDR DALA1101510659

- Difficulty date: November 19, 2010
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 63,908 hours, 29,677 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Spring
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EMERGENCY ESCAPE HATCH EXTERIOR PUSH LEVER SPRING IS CORRODED LEVER IS INOP.  REPLACE SPRING AT RT AFT OVERWING DOOR DURING HMV AT SAT ON NON ROUTINE CARD.
